About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 364165, 7 pages
http://dx.doi.org/10.1155/2013/364165
Research Article

Global Existence and Asymptotic Behavior of Solutions to the Generalized Damped Boussinesq Equation

1School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Zhengzhou 450011, China
2College of Science, Henan Institute of Engineering, Zhengzhou 450001, China

Received 26 January 2013; Accepted 12 July 2013

Academic Editor: B. G. Konopelchenko

Copyright © 2013 Yinxia Wang and Hengjun Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yinxia Wang and Hengjun Zhao, “Global Existence and Asymptotic Behavior of Solutions to the Generalized Damped Boussinesq Equation,” Advances in Mathematical Physics, vol. 2013, Article ID 364165, 7 pages, 2013. doi:10.1155/2013/364165